# SDR ASAA11710763

- Difficulty date: November 2, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 41,298 hours, 18,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A32333
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER CORRODED BS 500 TO BS 500A STRINGER 27L TO 27R.  FABRICATED AND REPLACED DOUBLER.
